MathSciNet Relay Station
MathSciNet bibliographic data
MR149735 73.53
Payne, L. E.; Weinberger, H. F. Some isoperimetric inequalities for membrane frequencies and torsional rigidity. J. Math. Anal. Appl. 2 1961 210–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement